# SDR CALA2017050501263

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 74,925 hours, 28,790 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL REPORTED BY INFLIGHT CREW THEN COFFEE MAKER M41, CHILLER C41, AND HOTPLATE H41 WENT INOP. REMOVED AND REPLACED TERMINAL LUG ON WIRE 2533-9031-8 AT THE M41 C/B (9010ML4). REF IFM AWM 25-33-03.
